# SDR ASAA0853263

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,630 hours, 1,706 cycles
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6006967
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,630 hours, 1,706 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE APU FIRE SYS TEST (TASKCARD 74126002 STEP 2.E) NR 1 ENGINE IDG RESISTANCE BETWEEN PINS 2 AND 3 OF CONNECTOR DP 1206 MEASURED 69K OHMS IN THE "ON" POSITION (MINIMUM IS 230K OHMS).  SUSPECT NR 1 GCU. NR 1 GCU REPLACED & INSTALLATION TEST CARRIED OUT SERVICEABLE IAW AMM 24-21-01-400-801. NR 1 ENG IDG RESISTANCE BETWEEN PINS 2 & 3 OF CONNECTOR DP1206 MEASURED SERVICEABLE AT 241 KOHMS (MIN. 230KOHMS) IAW ENG APU FIRE EXT SYS TEST TC 74126002 STEP 2E.
